FDC cover

Fractional Differential Calculus

Volume: 11

Year: 2021


Issue: 1 (June, 2021)
Article number / DOI Authors / Title Pages Abstract Article
11-01 Manzoor Ahmad, Rajshree Mishra, Renu Jain: Solution of time-space fractional Black-Scholes European option pricing problem through fractional reduced differential transform method 1–15 View View
11-02 Subhash Kendre, Nagesh Kale: On nonlinear Volterra-Fredholm type discrete fractional sum inequalities 17–33 View View
11-03 Jayanta Borah, Swaroop Nandan Bora: Existence results for non-instantaneous impulsive fractional functional differential equation with infinite delay 35–53 View View
11-04 Yacine Arioua, Li Ma: On criteria of existence for nonlinear Katugampola fractional differential equations with p-Laplacian operator 55–68 View View
11-05 Paulo M. Guzmán, Juan E. Nápoles Valdés, Yusif S. Gasimov: Integral inequalities within the framework of generalized fractional integrals 69–84 View View
11-06 Yousef Gholami: A uniqueness criterion for nontrivial solutions of the nonlinear higher-order ∇-difference systems of fractional-order 85–110 View View
11-07 Roberto Garra, F. Maltese, Enzo Orsingher: A note on generalized fractional diffusion equations on Poincaré half plane 111–120 View View
11-08 Hüseyin Budak, Mehmet Zeki Sarikaya: On refinements of Hermite-Hadamard type inequalities with generalized fractional integral operators 121–132 View View
11-09 Aurelian Cernea: On some coupled systems of fractional differential inclusions 133–145 View View
11-10 Ferhan M. Atıcı, Samuel Chang, Jagan Jonnalagadda: Grünwald-Letnikov fractional operators: from past to present 147–159 View View
Issue: 2 (December, 2021)